The closure problem for the chain of the Friedman-Keller moment equations in the case of large reynolds numbers

  • A. V. Fursikov
Statistical Methods
Part of the Lecture Notes in Mathematics book series (LNM, volume 1530)


Cauchy Problem Burger Equation Moment Equation Large Reynolds Number Quadratic Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Reynolds O. On the dynamical theory of incompressible viscous fluids and the determination of the criterion, Phil. Trans. Roy. Soc., London, 186 (1894), 123–161.ADSCrossRefzbMATHGoogle Scholar
  2. 2.
    Keller L.V., Friedman A.A. Differentialgleichung für die turbulent Bewegung einer kompressiblen Flüssigkeit, Proc. 1st Intern. Congr. Appl. Delft, (1924), 395–405.Google Scholar
  3. 3.
    Vishik M.I., Fursikov A.V. Mathematical problems of statistical hydromechanics.-Kluwer academic publishers, Dordrecht, Boston, London, 1988.CrossRefzbMATHGoogle Scholar
  4. 4.
    Monin A.S., Jaglom A.M. Statistical hydromechanics, v.1. Nauka Moscow 1965; v.2. Nauka, Moscow, 1967 (in Russian). English translation (revised). MIT Press. Cambridge, Mass, 1977.Google Scholar
  5. 5.
    Fursikov A.V. On the closure problem of the chain of moment equations in the case of large Reynolds numbers.-Nonclassical equations and equations of mixed type. Inst of Math. SOANSSSR Novosibirsk (1990), 231–250 (in Russian).Google Scholar
  6. 6.
    Tikhonov A.N., Arsenin V.Ia. Methods of solution of ill-posed problems, Nauka, Moscow, 1979 (in Russian).zbMATHGoogle Scholar
  7. 7.
    Fursikov A.V. The Cauchy problem for a second-order elliptic equation in a conditionally well-posed formulation.-Trans Moscow Math. Soc. (1990), 139–176.Google Scholar
  8. 8.
    Fursikov A.V. The closure problem of chains of moment equations corresponding to three-dimensional Navier-Stokes system in the case of large Reynolds numbers.-Dokl. Akad. Nauk SSSR, v.319, N 1 (1991), 83–87 (in Russian).ADSzbMATHGoogle Scholar
  9. 9.
    Fursikov A.V. Properties of solutions of certain extremal problems connected with the Navier-Stokes equations.-Math USSR Sbornik, 46(3) (1983), 323–351.CrossRefzbMATHGoogle Scholar
  10. 10.
    Fursikov A.V. On uniqueness of the solution of the chain of moment equations corresponding to the three-dimensional Navier-Stokes system.-Math. USSR Sbornik, 62 N 2 (1989), 465–490.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Vishik M.I., Fursikov A.V. Analytical first integrals of nonlinear parabolic, in the sense of I.G.Petrovsky, Systems of differential equations and their applications, Russian Math surveys, 29(2) (1974), 123–153 (in Russian).ADSCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • A. V. Fursikov
    • 1
  1. 1.Department of Mechanics and MathematicsMoscow UniversityMoscowUSSR

Personalised recommendations